Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 24, NWS Newport/Morehead City, NC

June 24, 20175 counties in North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 24, 2017, 4:36 PM EDT for 5 counties in North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2017, 4:36 PM EDT (20:36 UTC)
Expired
Jun 24, 2017, 5:15 PM EDT
In force
39 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craven County, NC, Greene County, NC, Jones County, NC, Lenoir County, NC, Pitt County, NC

The radar

The Morehead City radar (KMHX), 84 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2017-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2017-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1290 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
1.1
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted.

700 
WUUS52 KMHX 242036
SVRMHX
NCC049-079-103-107-147-242115-
/O.NEW.KMHX.SV.W.0024.170624T2036Z-170624T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
436 PM EDT SAT JUN 24 2017

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  North central Jones County in eastern North Carolina...
  Northern Lenoir County in eastern North Carolina...
  Southeastern Greene County in eastern North Carolina...
  Northwestern Craven County in eastern North Carolina...
  South central Pitt County in eastern North Carolina...

* Until 515 PM EDT

* At 436 PM EDT, a severe thunderstorm was located near Kinston,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Kinston, Grifton, Kinston Regional Jetport, Dover and Cove City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3518 7774 3537 7776 3545 7733 3517 7729
TIME...MOT...LOC 2036Z 260DEG 24KT 3526 7767 

HAIL...1.00IN
WIND...60MPH
 
$$
DAG
2 follow-up statements
329 
WWUS52 KMHX 242051
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
451 PM EDT SAT JUN 24 2017

NCC079-242100-
/O.CAN.KMHX.SV.W.0024.000000T0000Z-170624T2115Z/
Greene NC-
451 PM EDT SAT JUN 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3520 7764 3536 7763 3543 7733 3517 7729
TIME...MOT...LOC 2050Z 266DEG 21KT 3527 7755 

$$

NCC049-103-107-147-242115-
/O.CON.KMHX.SV.W.0024.000000T0000Z-170624T2115Z/
Jones NC-Lenoir NC-Craven NC-Pitt NC-
451 PM EDT SAT JUN 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTH CENTRAL JONES...NORTHEASTERN LENOIR...NORTHWESTERN CRAVEN
AND SOUTH CENTRAL PITT COUNTIES...

At 450 PM EDT, a severe thunderstorm was located over Kinston, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kinston, Grifton, Kinston Regional Jetport, Dover and Cove City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3520 7764 3536 7763 3543 7733 3517 7729
TIME...MOT...LOC 2050Z 266DEG 21KT 3527 7755 

HAIL...1.00IN
WIND...60MPH
 
$$
DAG
004 
WWUS52 KMHX 242103
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
503 PM EDT SAT JUN 24 2017

NCC049-103-107-147-242115-
/O.CON.KMHX.SV.W.0024.000000T0000Z-170624T2115Z/
Jones NC-Lenoir NC-Craven NC-Pitt NC-
503 PM EDT SAT JUN 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTH CENTRAL JONES...NORTHEASTERN LENOIR...NORTHWESTERN CRAVEN
AND SOUTH CENTRAL PITT COUNTIES...

At 502 PM EDT, a severe thunderstorm was located near Grifton, or 8
miles east of Kinston, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Grifton, Dover and Cove City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3519 7754 3535 7753 3539 7732 3517 7729
TIME...MOT...LOC 2102Z 260DEG 24KT 3528 7745 

HAIL...<.75IN
WIND...60MPH
 
$$
DAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:48 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 24, 3:48 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
348 PM EDT Sat Jun 24 2017

.SYNOPSIS...
A tropical airmass will interact with a slow moving cold front
impacting Eastern NC this weekend. The front will meander just
off the coast through Wednesday. High pressure will build in
from the west Wednesday through late next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 330 PM Saturday...Deep moisture will overspread the
region tonight as tropical airmass interacts with an approaching
frontal boundary. Front is progged to push into the coastal
plain late tonight and early Sun morning.

Expect instability to wane with loss of heating, but forecast
soundings still show MU CAPE values around 1500 J/kg, 30-40kt
0-6km bulk shear overnight. Threat for isolated strong storms
with gusty winds will continue overnight, but think the main
threat will be the potential for locally heavy rainfall and
minor flooding. Localized flash flooding will be possible
tonight with PWATS 2.25-2.5", warm cloud layer upwards of
14,000 ft, and storm motions nearly parallel to the upper level
flow. These factors will lead to very efficient rain processes,
and training of storms. Storm total rainfall 0.5-1.5" with
higher amounts possible, at this time expect higher totals along
the coast.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As of 330 PM Saturday...A frontal boundary combined with deep
moisture (Precipitable water values in excess of 2 inches) will
lead to a wet day along the coast as low-level moisture
transport and deep omega is maximized. With the cold front
across the central CWA, expect a sharp precip/moisture gradient,
thus categorical PoPs on the coast tapering back to low chance
over the Coastal Plains. Still enough instability around Sunday
morning for a few strong storms with CAPEs around 1000 J/kg near
the coast. Despite a good deal of cloud cover, high
temperatures should reach the mid/upper 80s in most areas
Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 330 PM Sat...Scattered showers are possible Monday and
Tuesday. Then, cooler and much drier air will spread into
eastern NC from Wednesday into next weekend.

Sunday night through Tuesday...As the frontal boundary lingers
along the coast Sunday night and Monday morning, scattered
showers are possible and have chance PoPs across the coast.
Monday will be dry further inland, and high temps across the
region will be cooler than average, in the low to mid 80s.
Precipitation will be enhanced inland on Tuesday, as a strong
mid-level shortwave dives southeast across the Carolinas and
Virginia. Have high chance PoPs for most of the area Tuesday.
High temps Tuesday look to be a few degrees cooler, mostly in
the low 80s.

Wednesday through Saturday...Strong high pressure will move
overhead on Wednesday, and off the coast for the rest of the
week and into the weekend. While overhead, this high will
provide a somewhat refreshing airmass with lower humidities and
continued cooler high temperatures. Temperatures quickly warm
back up however, as southwest winds return on Thursday and
highs creep back to the upper 80s for late week.

Low temps for the period will range mostly from the upper 50slow
60s inland to upper 60s.low 70s along the coast.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Short Term /through 18Z Sunday/...
As of 150 PM Saturday...Predominately VFR across the area and
this will continue outside of showers and thunderstorms that
will be developing this afternoon and increasing in coverage and
intensity into the evening. Winds have let up a bit inland, but
still can expect some gusts to 15 to 20 KT in the strong SW
flow. Some strong storms with gusty winds and heavy rain will be
possible this afternoon and tonight. Sub-VFR conditions
expected in convection, and expect predominate MVFR ceilings to
develop tonight and continue into early morning before becoming
MVFR by Sunday afternoon. Could see some areas of IFR ceilings
overnight towards morning as well.

Long Term /Sunday through Thursday/...
As of 345 PM Sat...Most of the rainfall and Sunday night
and Monday will be east of the TAF sites and VFR should
prevail. Scattered thunderstorms may produce scattered MVFR
ceilings/vsbys Tuesday. VFR conditions return Wednesday and
Thursday. As usual, patchy late night/early morning fog will be
possible, especially in areas that receive rainfall.

&&

.MARINE...
Short Term /through Sunday/...
As of 330 PM Saturday...Winds will continue to diminish
overnight as a cold front moves into the area. Will expire SCA
for waters north of Oregon Inlet a bit early. The cold front
will slowly push into Eastern NC late tonight and early Sunday.
Winds and seas slowly subsiding overnight and Sunday morning. W
to SW winds will diminish to 10 to 15 KT by late tonight. Seas
will be 2 to 4 feet north of oregon inlet and subsiding to 4-6
feet south of Oregon Inlet by Sunday Morning. Winds become more
WSW/W early Sunday morning. By Sunday afternoon seas subside to
2 to 4 feet throughout the waters.

Scattered showers and storms this evening will become more
widespread tonight. Some strong storms with gusty winds and
frequent lightning possible. SCA will continue for Pamlico Sound
until 10 PM for gusty winds. For the central and southern
waters the SCA will expire early Sunday morning as seas subside
further.

Long Term /Sunday Night through Thursday/...
As of 345 PM Sat...Light and variable winds are expected Monday
into Tuesday and will eventually turn to the north Wednesday
morning and remain light. Winds will then turn to the SE on
Thursday 5 to 10 kts. Seas will generally be 2-4 ft through the
period.

&&

.TIDES/COASTAL FLOODING...
As of 330 PM Sat...Minor coastal flooding will be possible at
times of high tide through the weekend. Moderate threat of rip
currents north of Cape Hatteras, and High threat south of Cape
Hatteras.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     098-103-104.
MARINE...Small Craft Advisory until 10 PM EDT this evening for AMZ135.
     Small Craft Advisory until 10 AM EDT Sunday for AMZ152-154.
     Small Craft Advisory until 8 AM EDT Sunday for AMZ156-158.

&&

SYNOPSIS...RSB/SGK
NEAR TERM...RSB
SHORT TERM...RSB/CQD
LONG TERM...CTC/SGK
AVIATION...RSB/CTC/CQD/SGK
MARINE...RSB/CTC/SGK
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Jun 24, 6:25 AM EDT, 10 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
625 AM EDT Sat Jun 24 2017

NCZ103-251030-
Outer Banks Dare-
625 AM EDT Sat Jun 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement south of Cape Hatteras.
   Moderate Rip Current Risk north of Cape Hatteras.

Locally heavy rainfall and strong thunderstorms with damaging winds
will be possible this afternoon into Sunday morning, as a tropical
airmass interacts with a frontal boundary.

Heat indices around 100 degrees today.

Minor coastal flooding will be possible at times of high tide.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor coastal flooding will be possible through the weekend at times
of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>094-251030-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-
625 AM EDT Sat Jun 24 2017

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Locally heavy rainfall and strong thunderstorms with damaging winds
will be possible this afternoon into Sunday morning, as a tropical
airmass interacts with a frontal boundary.

Heat indices around 100 degrees today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-104-251030-
Carteret-Onslow-Outer Banks Hyde-
625 AM EDT Sat Jun 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Locally heavy rainfall and strong thunderstorms with damaging winds
will be possible this afternoon into Sunday morning, as a tropical
airmass interacts with a frontal boundary.

Heat indices around 100 degrees today.

Minor coastal flooding will be possible at times of high tide.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor coastal flooding will be possible through the weekend at times
of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 24, 1:53 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
153 PM EDT SAT JUN 24 2017

NCZ090>092-098-241830-
Onslow-Jones-Lenoir-Duplin-
153 PM EDT SAT JUN 24 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL JONES...
SOUTHWESTERN LENOIR...NORTHWESTERN ONSLOW AND NORTHEASTERN DUPLIN
COUNTIES...

At 152 PM EDT, a strong thunderstorm was located near Kenansville, or
11 miles east of Warsaw, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Pink Hill.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3499 7796 3512 7792 3520 7755 3491 7759
TIME...MOT...LOC 1752Z 266DEG 28KT 3503 7788

SGK
Special weather statement, Jun 24, 2:25 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
225 PM EDT SAT JUN 24 2017

NCZ090>093-098-241900-
Onslow-Craven-Jones-Lenoir-Duplin-
225 PM EDT SAT JUN 24 2017

...A STRONG THUNDERSTORM WILL AFFECT JONES...SOUTH CENTRAL LENOIR...
WEST CENTRAL CRAVEN...NORTHWESTERN ONSLOW AND EASTERN DUPLIN
COUNTIES...

At 225 PM EDT, a strong thunderstorm was located 10 miles northwest
of Richlands, or 17 miles south of Kinston, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Cove City and Trenton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3496 7773 3517 7764 3520 7720 3487 7726
TIME...MOT...LOC 1825Z 270DEG 28KT 3503 7764

SGK
Special weather statement, Jun 24, 2:59 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
259 PM EDT SAT JUN 24 2017

NCZ092>094-241945-
Craven-Jones-Pamlico-
259 PM EDT SAT JUN 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JONES...CENTRAL
CRAVEN AND WEST CENTRAL PAMLICO COUNTIES...

At 259 PM EDT, a strong thunderstorm was located 11 miles west of
River Bend, or 16 miles west of New Bern, moving east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Neuse Forest,
Fairfield Harbour, Coastal Carolina Regional Airport, Bridgeton, Cove
City, Pollocksville and Trenton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3499 7744 3519 7741 3528 7700 3493 7688
TIME...MOT...LOC 1859Z 263DEG 30KT 3505 7736

SGK
Special weather statement, Jun 24, 4:00 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
400 PM EDT SAT JUN 24 2017

NCZ080-093>095-242100-
Craven-Beaufort-Pamlico-Carteret-
400 PM EDT SAT JUN 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CRAVEN...
SOUTH CENTRAL BEAUFORT...CENTRAL CARTERET AND CENTRAL PAMLICO
COUNTIES...

At 359 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles south of Aurora Ferry Terminal
to near Minnesott Beach Ferry to near Neuse Forest. Movement was east
at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Havelock, Cedar Island, Sealevel, Merrimon, Davis, Neuse Forest,
Cherry Branch Ferry Terminal, Minnesott Beach Ferry, Cedar Island
Ferry Terminal, Bayboro, Arapahoe, Minnesott Beach, Stonewall,
Vandemere and Mesic.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3491 7705 3504 7683 3529 7674 3525 7646
      3499 7624 3475 7648
TIME...MOT...LOC 1959Z 292DEG 17KT 3523 7669 3502 7676 3491 7699

DAG
Special weather statement, Jun 24, 4:26 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
426 PM EDT SAT JUN 24 2017

NCZ079-091-242115-
Greene-Lenoir-
426 PM EDT SAT JUN 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LENOIR AND SOUTHERN
GREENE COUNTIES...

At 425 PM EDT, a strong thunderstorm was located over La Grange,
moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Kinston, La Grange, Kinston Regional Jetport and Hookerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
30 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

LAT...LON 3533 7783 3536 7782 3538 7780 3539 7780
      3550 7753 3529 7745 3518 7783
TIME...MOT...LOC 2025Z 253DEG 21KT 3530 7778

DAG

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:22 PM EDTBeach Hazards StatementMHX24 hr
Jun 24, 1:53 PM EDTSpecial Weather StatementMHXDuplin37 min
Jun 24, 2:25 PM EDTSpecial Weather StatementMHXJones35 min
Jun 24, 2:59 PM EDTSpecial Weather StatementMHXCraven, Jones46 min
Jun 24, 3:02 PM EDTSpecial Marine WarningMHX58 min
Jun 24, 3:11 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Jones, Pamlico49 min
Jun 24, 4:00 PM EDTSpecial Weather StatementMHXCarteret, Pamlico60 min
Jun 24, 4:26 PM EDTSpecial Weather StatementMHXLenoir49 min
Jun 24, 4:49 PM EDTSpecial Weather StatementMHXDuplin41 min
Jun 24, 5:10 PM EDTSpecial Weather StatementMHXCraven65 min
Jun 24, 6:10 PM EDTSpecial Weather StatementMHXCraven, Jones, Pamlico35 min
Jun 24, 6:13 PM EDTSpecial Weather StatementMHXDuplin47 min
Jun 24, 6:44 PM EDTSpecial Weather StatementMHXCraven, Hyde, Pamlico46 min
Jun 24, 6:53 PM EDTSpecial Weather StatementMHXDuplin, Jones52 min
Jun 24, 7:12 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Lenoir, Onslow48 min
Jun 24, 7:29 PM EDTAreal Flood AdvisoryMHXBeaufort, Craven, Jones, Pamlico2 hr
Jun 24, 7:45 PM EDTSevere Thunderstorm WarningMHXJones, Onslow45 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.